# SDR SWAA2025100209478

- Difficulty date: August 28, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727 TO BS847 LBL22 AND WL156 AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 AT LEVEL OF STR 25L LBL 22 AND WL 156 AT AFT CARGO COMPARTMENT IAW SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0; SRM 53-00-53-2R-6 AND DWG 146A7500 SHEET: 113 REV -; DWG 146A7502 SHEET: 27 REV -.
